BibTeX record: journals/siamma/ChenGL04

download as .bib file

@article{DBLP:journals/siamma/ChenGL04,
  author    = {Louis H. Y. Chen and
               Tim N. T. Goodman and
               S. L. Lee},
  title     = {Asymptotic Normality of Scaling Functions},
  journal   = {{SIAM} J. Math. Analysis},
  year      = {2004},
  volume    = {36},
  number    = {1},
  pages     = {323--346},
  url       = {http://dx.doi.org/10.1137/S0036141002406229},
  doi       = {10.1137/S0036141002406229},
  timestamp = {Tue, 30 Sep 2014 19:57:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamma/ChenGL04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}